# SDR CA980608038

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fecu
- Condition: Locked
- Location: Te Flaps
- Part time: 5,325 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAULT MESSAGE AND FLAPS LOCKED AT 30 DEGREES ON LANDING.  FLAP ELECTRONIC CONTROL UNIT REPLACED.  PART TC:  4,643.
